Sorry for the 2 post meltdown and then radio silence. I lucked out this time and my doc found me a new trial to go on. I’m taking 2 oral drugs, Tamoxifen (again) and Vorinostat, and I get an infusion of an immunotherapy drug every 3 weeks.
So far, so good. I actually feel fairly normal on this drug and there are only minor side effects. My platelets are low so my legs look like I’ve been in some sort of crazy fight and there’s maybe a little fatigue, but it’s hard to tell with the number of hours I’ve been working recently.
The worst side effect from these drugs so far is my messed up taste buds or “Chemo Mouth” as some people call it. A few weeks ago I was having the problem that everything I ate tasted like metal and now everything tastes like salt. EVERYTHING! Sweet things are actually sort of worse than foods that should have salt in them. It’s to the point that I don’t even want to eat b/c everything tastes so nasty, but I know that I have to. Continue reading Chemo Mouth